Open Access
Translator Disclaimer
2002 Floer homology of surgeries on two-bridge knots
Jacob Rasmussen
Algebr. Geom. Topol. 2(2): 757-789 (2002). DOI: 10.2140/agt.2002.2.757

Abstract

We compute the Ozsváth–Szabó Floer homologies HF± and HF̂ for three-manifolds obtained by integer surgery on a two-bridge knot.

Citation

Download Citation

Jacob Rasmussen. "Floer homology of surgeries on two-bridge knots." Algebr. Geom. Topol. 2 (2) 757 - 789, 2002. https://doi.org/10.2140/agt.2002.2.757

Information

Received: 9 April 2002; Accepted: 9 September 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 1013.57020
MathSciNet: MR1928176
Digital Object Identifier: 10.2140/agt.2002.2.757

Subjects:
Primary: 57R58
Secondary: 57M27

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.2 • No. 2 • 2002
MSP
Back to Top